# SDR AALA970739

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- System (JASC): 3350 · Emergency Lighting
- Part: Conductor
- Part number: A3060720204
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN FIRST CLASS CABIN FOUND INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT FLAT CONDUCTOR IN FIRST CLASS CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
